It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Allergies Message Board


Allergies Board Index
Board Index > Allergies | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


About two weeks ago I have a fever, sore throat..went to the dr. and they gave me antibiotics to take. After taking them for 3days, the back of my tongue got swollen bumps on it.they were more irritating, a bit hurtful. I went back to the dr. she told me they should clear up , guessing it was a reaction from the cold or medicine. They do not hurt, and are still annyoning. My cousin said her daughter when 4 had something like that and her dr. advised Mylanta..which seemed to help me, but the bumps are still enlarged.
seems to get irritated with aciddy foods, I have also found.
Im asking for any info or a second thought about this...





All times are GMT -7. The time now is 06:48 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!